Doctor insights on:
Lisinopril And Liver Damage
Will taking lisinopril damage my liver or kidneys. Lisinopril is for high blood press. My efgr levels are 99 which is a bit high. Thanks?
No: Lisinopril will protect kidney function over the long haul by decreasing the pressure in the filters of the kidneys and preventing pressure induced injury. The egfr is normal at your age and is not high. If it were high it would suggest hypertension in the kidney filters increasing the amount of creatinine cleared. Lisinopril like any drug can cause liver injury but this is a rare complication. ...Read moreSee 1 more doctor answer
This organ plays a major role in metabolism and has a number of functions in the body, including glycogen storage, decomposition of red blood cells, plasma protein synthesis, hormone production, and detoxification. It lies below the diaphragm in the abdominal-pelvic region of the abdomen. It produces bile, an alkaline compound which aids in digestion via the emulsification of ...Read more
I was told that lisinopril 40 mg twice daily was safe for a hepatitis C patient. However, the insert states may cause serious liver damage.?
High dose: Lisinopril 40 mg twice daily seems excessive to me -- please talk with your doctor about your concern asap. There are other BP meds to choose from -. ...Read more
Can lisinopril 10 mg cause elevated liver enzymes? Had normal liver scan with a little liver fat, just was told to lose ten pounds and that should take care of it.
I have tightness and pain in my liver. I was just at the doctors last month. Blood work was good. New drug lisinopril. Could that cause pain?
Finding out I have liver issues im tapering off 18 years of beer, is it safe for me to start taking lisinopril/hctz?
Yes: It's safe. Both components are excreted by the kidney and do not require any liver metabolism. Neither are toxic to the liver. ...Read more
Dad has liver failure-won't take lasix+lisinopril-dislikes how it makes him urinate all the time. What'll happen 2 him? How can I get him 2 take meds?
Effexor (venlafaxine) 225mg hs, Neurontin 200mg bid, lisinopril 5mg ac, Prilosec 20mg ac, hydroxyzine 50mg hs, ativan. 5 mg prn, too many rx's daily- liver damage?
Probably Not: Especially for someone who is young. Neurontin (gabapentin) doesn't even get metabolized by the liver. That being said, it makes sense to monitor you liver w/regular lab-work & to ask yourself if exercise, nutrition, & meditation can help your symptoms & reduce your pill burden. ...Read moreSee 1 more doctor answer
Multiple causes: There are many causes of liver damage. Excess alcohol use is a major cause. Hepatitis and abnormal iron storage can also be the reason. Fat storage in the liver may be a problem if it becomes extensive. Autoimmune diseaes is also a possibility. If you have abnormal liver tests or suspect a problem, you should discuss the situation with your doctor now. ...Read moreSee 1 more doctor answer
Depends but yes: What is the cause of the liver damage (virus, immune system, toxins, drugs)? Is the damage ongoing (alcohol, etc.)? In most cases, the liver has an amazing capacity to repair itself and reverse scar tissue that has formed. A person can donate half their liver to another person and they will both usually be ok. Treat your liver well and it will treat you well. ...Read more
Labs / Biopsy: Biopsy is the gold standard to evaluate liver damage. This test is not done on everyone. Liver function tests can let a doctor know if there is ongoing inflammation of the liver. There are different tests like Fibrospect that is a less invasive than a liver biopsy that can help. All of this has to be put in context with your medical conditions/ history, etc. And discussed with your doctor. ...Read more
It depends: It all depends on the cause of the liver damage and how much was "damaged". This might be able to be determined by seeing a liver specialist. ...Read more
Yes: There is a risk of liver damage, this risk is increased with preexisting liver problems or very high doses of the med. Usually your doctor will make that assessment and monitor your liver enzymes before and while you are on it. Properly monitored the risk is low. ...Read moreSee 2 more doctor answers
An Over-dose could.: Overdose of Green Tea (usually extract) may lead to irritability, insomnia, irregular or rapid heart rate, muscle twitching, nausea, vomiting, diarrhea, abdominal cramps, liver damage, trouble breathing, dizziness, fever, confusion, hallucinations, diuresis, seizures, loss of consciousness & even death. ...Read more
Urination and liver: Patients with liver (L) disease have a low albumin (A), as the L cannot synthesize A. As a result, they have edema due to their low A. This promotes the formation of edema (E). If one is forming E, the amount of urine volume decreases and that is the cause of the E, which is fluid that is not eliminated by the urine being retained. Have the person see a physician for a more meaningful answer. ...Read moreSee 1 more doctor answer